Journal article icon

Journal article

The Quantification of Survey Data on Expectations.

Actions


Access Document


Publisher copy:
10.1177/002795018511300105
Publisher:
Sage
Journal:
National Institute Economic Review More from this journal
Volume:
113
Issue:
1
Pages:
39 - 49
Publication date:
1985-01-01
DOI:
ISSN:
0027-9501
Language:
English
UUID:
uuid:1bf92a3f-2e8c-4094-8024-84e1ed738472
Local pid:
oai:economics.ouls.ox.ac.uk:11125
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP